# SDR SWAA2025092215252

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 65,395 hours, 39,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN MID CABIN FALLING OFF CEILING.   RESECURED OVERHEAD EXIT SIGN MID CABIN AS REQUIRED PER M/M 33-51-01. OPS NORMAL.
